Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Perceptual constraints and perceptual schemata: The possibility of perceptual style
Author: McMahon, J.
Citation: Journal of Aesthetics and Art Criticism, 2003; 61(3):259-272
Publisher: Amer Soc Aesthetics
Issue Date: 2003
ISSN: 0021-8529
Description: The definitive version is available at
RMID: 0020031420
DOI: 10.1111/1540-6245.00111
Published version:
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.